# SDR MASA2011110263945

- Difficulty date: November 1, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 19,391 hours, 15,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 O/H EMERGENCY FLOOD LIGHT INOPERATIVE.  RELAMPED LIGHT.
